Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 89, NWS St. Louis, MO

March 11, 2006Jefferson County, Washington County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 11, 2006, 11:01 PM CST for Jefferson County, Washington County, Missouri. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 11, 2006, 11:01 PM CST (05:01 UTC)
Expired
Mar 11, 2006, 11:40 PM CST
In force
39 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Jefferson County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 64 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 11, 11:35 PM CSTHAIL 0.75Hillsboro, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 6:49 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.0 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 789 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
789 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.5
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 120501
SVRLSX
MOC099-221-120545-
/O.NEW.KLSX.SV.W.0089.060312T0501Z-060312T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1101 PM CST SAT MAR 11 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI
  NORTHERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 1145 PM CST

* AT 1100 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED 8 MILES SOUTHWEST OF RICHWOODS...OR ABOUT 9 MILES
  EAST OF ANTHONIES MILL...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RICHWOODS...
  OLD MINES...
  DE SOTO...
  HILLSBORO...
  OLYMPIAN VILLAGE...
  CRYSTAL CITY...
  FESTUS...
  HERCULANEUM...
  PEVELY...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3813 9106 3792 9101 3813 9027 3834 9036

$$

CARNEY
3 follow-up statements
000 
WWUS53 KLSX 120520
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1119 PM CST SAT MAR 11 2006

MOC221-120529-
/O.CAN.KLSX.SV.W.0089.000000T0000Z-060312T0545Z/
WASHINGTON MO-
1119 PM CST SAT MAR 11 2006

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS EXITED WASHINGTON COUNTY.  
HOWEVER...A TORNADO WATCH REMAINS IN EFFECT UNTIL 2 AM...SO REMAIN 
ALERT FOR ADDITIONAL STRONG STORMS DURING THE REMAINDER OF THE 
EVENING...AND INTO THE PREDAWN HOURS.

LAT...LON 3820 9080 3805 9064 3813 9027 3834 9036

$$

MOC099-120545-
/O.CON.KLSX.SV.W.0089.000000T0000Z-060312T0545Z/
JEFFERSON MO-
1119 PM CST SAT MAR 11 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR SOUTHERN JEFFERSON COUNTY...

AT 1115 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
OVER FLETCHER...MOVING EAST AT 45 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
DE SOTO...HILLSBORO...VICTORIA...HEMATITE...OLYMPIAN VILLAGE...
MAPAVILLE...FESTUS...CRYSTAL CITY...HERCULANEUM AND PEVELY.

TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

LAT...LON 3820 9080 3805 9064 3813 9027 3834 9036

$$

TRUETT
000 
WWUS53 KLSX 120523
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1123 PM CST SAT MAR 11 2006

MOC099-120545-
/O.CON.KLSX.SV.W.0089.000000T0000Z-060312T0545Z/
JEFFERSON MO-
1123 PM CST SAT MAR 11 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR SOUTHERN JEFFERSON COUNTY...

AT 1119 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE OVER DE SOTO...
MOVING EAST AT 55 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
HEMATITE...MAPAVILLE...OLYMPIAN VILLAGE...FESTUS...CRYSTAL CITY...
HERCULANEUM AND PEVELY.

LAT...LON 3820 9080 3805 9064 3813 9027 3834 9036

$$

CVKING
000 
WWUS53 KLSX 120540
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1140 PM CST SAT MAR 11 2006

MOC099-120550-
/O.CAN.KLSX.SV.W.0089.000000T0000Z-060312T0545Z/
JEFFERSON MO-
1140 PM CST SAT MAR 11 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JEFFERSON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.

LAT...LON 3820 9080 3805 9064 3813 9027 3834 9036

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 9:53 PM CST, 1 hour 8 minutes earlier.

Area forecast discussion, Mar 11, 9:53 PM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
953 PM CST SAT MAR 11 2006

.DISCUSSION...

...TORNADO WATCH NUMBER 64 EXPANDED NORTHWARD...

HAVE COORDINATED WITH SPC TO EXPAND THE TORNADO WATCH NUMBER 64
SLIGHTLY NORTHWARD TO PLACE A FEW OF THE COUNITES THAT WERE IN THE
EXPIRING TORNADO WATCH NUMBER 63. THIS MEANS THAT BOND...
CLINTON...FAYETTE...MARION AND MADISON COUNTIES IN ILLINOIS...AND
MONTGOMERY...WARREN....ST CHARLES...WARREN...ST. LOUIS COUNTIES
AND ST. LOUIS CITY IS NOW COVERED BY A TORNADO WATCH UNTIL 2 AM.

HAVE DONE THIS AS STRONG TO SEVERE THUNDERSTORMS CONTINUE TO FORM
NEAR THE LAKE OF THE OZARKS...AND WILL CONTINUE TO MOVE INTO THESE
COUNTIES INTO OVERNIGHT HOURS. VERY ACTIVE SUPERCELLS PRODUCING
VERY LARGE HAIL AND TORNADOES ARE ONGOING IN THE CWA AT THE
MOMENT. THESE STORMS SHOULD CONTINUE TO MOVE THROUGH THE AREA
THROUGH 08Z BEFORE THE LOW LEVEL JET VEERS EWD.

&&

.AVIATION...
FOR THE 00Z TAFS...ONGOING CONVECTION ALG/AHD OF SLOLY MOVG CDFNT
ACRS THE FAR WRN PERIPHERY OF THE FA WL CONT TO PROGRESS EWD ACRS
THE FA THIS EVNG...AND EVENTUALLY...BY ARND OR SHORTLY AFT
MDNGT...SHUD BE E OF THE TAF SITES OF KSTL/KSUS. AFTER THIS...PCPN
CHCS ACRS THE TAF SITES WL SHARPLY DMSH UNTIL LATE SUNDAY AFTN
WHERE PROB30S WERE ADDED TO THE KCOU/KUIN TAFS.

STILL AM WORRIED ABT FOG POTENTIAL FOR LATE TNGT IN THOSE AREAS
THAT CAN CLR OUT...AND NOT GET TOO MUCH INTO THE DRY AIR BHND THE
CDFNT...KCOU...AND BECAUSE IT IS MORE SHELTERED...KSUS.

OTRW...SHUD SEE BKN SC CLD DECK MOV NWD ALG/AHD OF ADVANCING
WRMFNT AS IT SURGES THRU THE FA LATE SUNDAY MRNG/ERY SUNDAY AFTN.

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR IRON-JEFFERSON-
     MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR BOND IL-CLINTON
     IL-FAYETTE IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
     WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Mar 11, 10:34 PM CST, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1034 PM CST SAT MAR 11 2006

ILZ064-065-069-070-074-079-101-102-MOZ065-073>075-084-085-099-121800-
BOND IL-CLINTON IL-FAYETTE IL-IRON-JEFFERSON-MADISON-MARION IL-
MONROE IL-RANDOLPH IL-REYNOLDS-ST CLAIR IL-ST FRANCOIS-STE GENEVIEVE-
WASHINGTON-WASHINGTON IL-
1034 PM CST SAT MAR 11 2006

...TORNADO WATCH 64 IN EFFECT UNTIL 2 AM CST...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ILLINOIS AS WELL AS EAST CENTRAL AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT.
SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE
OVERNIGHT HOURS.  THESE STORMS WILL BE CAPABLE OF PRODUCING WIND
GUSTS IN EXCESS OF 60 MPH...VERY LARGE HAIL AND ISOLATED TORNADOES.
IN ADDITION...THESE STORMS WILL LIKELY PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD RESULT IN FLASH FLOODING AS THE GROUND REMAINS NEARLY
SATURATED FROM RECENT RAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP
OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS
THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED
TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. THERE WILL
CONTINUE TO BE A RISK FOR FLASH FLOODING ON SUNDAY NIGHT WHERE
THUNDERSTORMS PRODUCE VERY HEAVY RAINFALL.

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED TONIGHT AND ON SUNDAY
AFTERNOON AND SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT
AND OTHER INTERESTS SHOULD CONTINUE TO MONITOR THE WEATHER THROUGHOUT
THE WEEKEND FOR UPDATED OUTLOOKS AND POSSIBLE WATCHES AND WARNINGS.

ILZ100-MOZ049-051-059>064-072-121800-
CRAWFORD-FRANKLIN-GASCONADE-MADISON IL-MONTGOMERY-OSAGE-ST CHARLES-
ST LOUIS-ST LOUIS CITY-WARREN-
1034 PM CST SAT MAR 11 2006

...TORNADO WATCH NUMBER 64 IN EFFECT UNTIL 2 AM CST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EAST CENTRAL MISSOURI
AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT.
SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE
OVERNIGHT HOURS.  THESE STORMS WILL BE CAPABLE OF PRODUCING WIND
GUSTS IN EXCESS OF 60 MPH...VERY LARGE HAIL AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP
OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS
THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED
TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE WITH THE STORMS.

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY CONTINUED TO BE NEEDED TONIGHT AND IS LIKELY
ON SUNDAY AFTERNOON AND SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW
ENFORCEMENT AND OTHER INTERESTS SHOULD CONTINUE TO MONITOR THE
WEATHER THROUGHOUT THE WEEKEND FOR UPDATED OUTLOOKS AND POSSIBLE
WATCHES AND WARNINGS.

ILZ058>060-095>099-MOZ018-019-026-027-034>036-041-042-047-048-050-
052-121800-
ADAMS IL-AUDRAIN-BOONE-BROWN-CALHOUN IL-CALLAWAY-COLE-GREENE IL-
JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MARION-MONITEAU-MONROE-
MONTGOMERY IL-PIKE-PIKE IL-RALLS-SHELBY-
1034 PM CST SAT MAR 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS CENTRAL AND
NORTHEASTERN MISSOURI AS WELL AS WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE DURING THE
OVERNIGHT HOURS.  THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP
OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS
THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED
TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE WITH THE STORMS.

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ON SUNDAY AFTERNOON AND SUNDAY NIGHT.
EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD
CONTINUE TO MONITOR THE WEATHER THROUGHOUT THE WEEKEND FOR UPDATED
OUTLOOKS AND POSSIBLE WATCHES AND WARNINGS.

BRITT

In the hours before

Local storm report, Mar 11, 10:18 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     TORNADO          2 N PERCY               38.04N 89.62W
03/11/2006                   RANDOLPH           IL   LAW ENFORCEMENT

            REPORTED ON THE GROUND

&&

FG
Local storm report, Mar 11, 10:25 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1025 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TORNADO          FULTS                   38.16N 90.21W
03/11/2006                   MONROE             IL   AMATEUR RADIO

            ROOF OFF THE POST OFFICE...TREES DOWN...OTHER BUILDINGS
            HAVE DAMAGE - TROOPER IN ROUTE TO CHECK ON DAMAGE

&&

FG
Local storm report, Mar 11, 10:26 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1026 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             EVANSVILLE              38.09N 89.93W
03/11/2006  E0.75 INCH       RANDOLPH           IL   TRAINED SPOTTER

&&

FG
Local storm report, Mar 11, 10:37 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1037 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TORNADO          BREMEN                  37.97N 89.75W
03/11/2006                   RANDOLPH           IL   BROADCAST MEDIA

            ALONG ROUTE 150 FROM BREMEN TO STEELEVILLE - NUMERMOUS
            TREES AND POWER LINES DOWN...BARNS DESTROYED...SEVERAL
            HOMES DAMAGED...POSSIBLE INJURIES

&&

FG
Local storm report, Mar 11, 10:41 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1041 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TORNADO          5 S FESTUS              38.15N 90.41W
03/11/2006                   JEFFERSON          MO   BROADCAST MEDIA

            POSSIBLE TORNADO - REPORTS OF SEVERAL BUILDINGS COLLAPSED
            IN SELMA VILLAGE

&&

FG
Local storm report, Mar 11, 10:43 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             EVANSVILLE              38.09N 89.93W
03/11/2006  E1.00 INCH       RANDOLPH           IL   BROADCAST MEDIA

&&

FG

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 6:21 PM CSTSevere Thunderstorm WarningLSXCrawford, Washington39 min
Mar 11, 7:05 PM CSTSevere Thunderstorm WarningLSXCrawford, Iron, Washington40 min
Mar 11, 7:22 PM CSTTornado WarningLSXReynolds38 min
Mar 11, 7:54 PM CSTTornado WarningLSXCrawford51 min
Mar 11, 7:58 PM CSTTornado WarningLSXIron, Reynolds47 min
Mar 11, 8:20 PM CSTTornado WarningLSXMadison55 min
Mar 11, 8:26 PM CSTTornado WarningLSXWashington49 min
Mar 11, 8:47 PM CSTSevere Thunderstorm WarningLSXCrawford28 min
Mar 11, 9:00 PM CSTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois30 min
Mar 11, 9:05 PM CSTTornado WarningLSXJefferson, Sainte Genevieve, Saint Francois40 min
Mar 11, 9:15 PM CSTSevere Thunderstorm WarningLSXWashington30 min
Mar 11, 9:23 PM CSTSevere Thunderstorm WarningLSXCrawford29 min
Mar 11, 9:39 PM CSTTornado WarningLSXSainte Genevieve51 min
Mar 11, 9:43 PM CSTSevere Thunderstorm WarningLSXWashington47 min
Mar 11, 10:17 PM CSTSevere Thunderstorm WarningLSXSainte Genevieve43 min
Mar 11, 10:26 PM CSTSevere Thunderstorm WarningLSXCrawford38 min
Mar 11, 11:53 PM CSTTornado WarningLSXCrawford, Washington37 min
Mar 12, 12:12 AM CSTTornado WarningLSXJefferson41 min
Mar 12, 12:18 AM CSTTornado WarningLSXWashington19 min
Mar 12, 12:35 AM CSTSevere Thunderstorm WarningLSXMadison, Sainte Genevieve, Saint Francois40 min
Mar 12, 12:44 AM CSTFlash Flood WarningLSXCrawford, Jefferson, Sainte Genevieve, Saint Francois, Washington6 hr
Mar 12, 12:46 AM CSTTornado WarningLSXSainte Genevieve23 min
Mar 12, 2:53 AM CSTSevere Thunderstorm WarningLSXReynolds32 min
Mar 12, 3:03 AM CSTFlash Flood WarningLSXIron, Madison, Reynolds4 hr
Mar 12, 10:51 AM CSTSevere Thunderstorm WarningLSXMarion, Monroe, Ralls, Shelby39 min
Mar 12, 10:54 AM CSTTornado WarningLSXMarion, Monroe, Ralls, Shelby51 min
Mar 12, 11:24 AM CSTTornado WarningLSXMarion, Ralls36 min
Mar 12, 4:27 PM CSTTornado WarningLSXBoone, Moniteau48 min
Mar 12, 4:29 PM CSTTornado WarningLSXAudrain, Boone46 min
Mar 12, 5:13 PM CSTTornado WarningLSXAudrain, Boone, Callaway47 min
Mar 12, 5:16 PM CSTTornado WarningLSXAudrain, Boone, Monroe29 min
Mar 12, 5:35 PM CSTTornado WarningLSXAudrain, Monroe, Pike, Ralls55 min
Mar 12, 5:54 PM CSTTornado WarningLSXAudrain, Lincoln, Montgomery, Pike66 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.